Approximate controllability and its well-posedness for the semilinear reaction-diffusion equation with internal lumped controls
ESAIM: Control, Optimisation and Calculus of Variations, Tome 4 (1999), pp. 83-98.
@article{COCV_1999__4__83_0,
     author = {Khapalov, Alexander},
     title = {Approximate controllability and its well-posedness for the semilinear reaction-diffusion equation with internal lumped controls},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {83--98},
     publisher = {EDP-Sciences},
     volume = {4},
     year = {1999},
     zbl = {0926.93007},
     mrnumber = {1680760},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1999__4__83_0/}
}
TY  - JOUR
AU  - Khapalov, Alexander
TI  - Approximate controllability and its well-posedness for the semilinear reaction-diffusion equation with internal lumped controls
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 1999
DA  - 1999///
SP  - 83
EP  - 98
VL  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/COCV_1999__4__83_0/
UR  - https://zbmath.org/?q=an%3A0926.93007
UR  - https://www.ams.org/mathscinet-getitem?mr=1680760
LA  - en
ID  - COCV_1999__4__83_0
ER  - 
Khapalov, Alexander. Approximate controllability and its well-posedness for the semilinear reaction-diffusion equation with internal lumped controls. ESAIM: Control, Optimisation and Calculus of Variations, Tome 4 (1999), pp. 83-98. http://www.numdam.org/item/COCV_1999__4__83_0/

[1] Sz. Dolecki, Observation for the one-dimensional heat equation. Stadia Math. 48 ( 1973) 291-305. | MR 333444 | Zbl 0264.35036

[2] C. Fabre, Uniqueness result for Stokes equations and their consequences in linear and nonlinear problems. ESAIM: Control Optimization and Calculus of Variations 1 ( 1996) 267-302. | Numdam | MR 1418484 | Zbl 0872.93039

[3] C. Fabre, J.-P. Puel and E. Zuazua, Contrôlabilité approchée de l'équation de la chaleur semi-linéaire. C.R. Acad. Sci. Paris 315 ( 1992) 807-812. | MR 1184907 | Zbl 0770.35009

[4] C. Fabre, J.-P. Puel and E. Zuazua, Approximate controllability for the semilinear heat equation. Proc. Royal Soc. Edinburg 125A ( 1995) 31-61. | MR 1318622 | Zbl 0818.93032

[5] H.O. Fattorini and D.L. Russell, Uniform bounds on biorthogonal functions for real exponentials with an application to the control theory of parabolic equations. Quarterly of Appl. Mathematics ( 1974) 45-69. | MR 510972 | Zbl 0281.35009

[6] L.A. Fernández and E. Zuazua, Approximate controllability of the semilinear heat equation via optimal control. JOTA (to appear).

[7] A. Fursikov and O. Imanuvilov, Controllability and of evolution equations. Lect. Note Series 34, Res. Inst. Math., GARC, Seoul National University ( 1996). | MR 1406566 | Zbl 0862.49004

[8] A.Y. Khapalov, On unique continuation of the solutions of the parabolic equation from a curve. Control and Cybernetics, Quarterly 25 ( 1996) 451-463. | MR 1408713 | Zbl 0856.93047

[9] A.Y. Khapalov, Some aspects of the asymptotic behavior of the solutions of the semilinear heat equation and approximate controllability. J. Math. Anal. Appl. 194 ( 1995) 858-882. | MR 1350200 | Zbl 0846.35059

[10] O.H. Ladyzhenskaya, V.A. Solonikov and N.N. Ural'Ceva, Linear and quasi-linear equations of parabolic type. AMS, Providence, Rhode Island ( 1968).

[11] J.-L. Lions, Remarques sur la contrôlabilité approchée, in Proc. of "Jornadas Hispano-Francesas sobre Control de Sistemas Distribuidos", University of Málaga, Spain (October 1990). | MR 1108876 | Zbl 0752.93037

[12] W.A.J. Luxemburg and J. Korevaar, Entire functions and Müntz-Szász type approximation. Trans. AMS 157 ( 1971) 23-37. | MR 281929 | Zbl 0224.30049

[13] V.J. Mizel and T.I. Seidman, Observation and prediction for the heat equation. J. Math. Anal. Appl. 28 ( 1969) 303-312. | MR 247301 | Zbl 0183.38201

[14] F. Rothe, Global Solutions of Reaction-Diffusion Systems. Lecture Notes in Mathematics No. 1072 (Springer-Verlag, Berlin, 1984). | MR 755878 | Zbl 0546.35003

[15] Y. Sakawa, Controllability for partial differential equations of parabolic type. SIAM J. Cont. 12 ( 1974) 389-400. | MR 350593 | Zbl 0289.93010

[16] T.I. Seidman, The coefficient map for certain exponential sums. Neder. Akad. Wetemsch. Indag. Math. 48 ( 1986) 463-478. | MR 869762 | Zbl 0627.42002

[17] J.-C. Saut and B. Scheurer, Unique continuation for some evolution equations. J. Diff. Equat. 66 ( 1987) 118-139. | MR 871574 | Zbl 0631.35044

[18] L. Schwartz, Étude des sommes d'exponentielles réelles. Actualités Sci. Indust. No. 959 (Hermann, Paris, 1943). | MR 14502 | Zbl 0061.13601

[19] H.X. Zhou, A note on approximate controllability for semilinear one-dimensional heat equation. Appl. Math. Optim. 8 ( 1982) 275-285. | MR 660723 | Zbl 0503.49023

[20] E. Zuazua, Finite dimensional null controllability for the semilinear heat equation. J. Math. Pures Appl. 76 ( 1997) 237-264. | MR 1441986 | Zbl 0872.93014

[21] E. Zuazua, Approximate controllability for semilinear heat equations with globally Lipschitz nonlinearities. Prep. del Depart, de Matematica Applicada, MA-UCM 1998-035, Universidad Complutense de Madrid ( 1998). | MR 1782020